MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number L1-CW-120V
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the devices' temperature level was exceeding the cut off limits from 37c degrees.The site noticed a flashing error alarm and immediately sent the device for testing.While testing, it was noticed that the temperature continually climbed past the set temperature as it exceeded past 63c degrees and overheated.There was no patient involvement.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.E1 - initial reporter phone: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was returned for repair.No service record for the last 12 months.Review of event log found require to replace/reset filter.Visual and functional testing was performed and could not replicate the reported issue.The device passed all functional tests and the thermal cutout detection test.Preventative maintenance was performed to resolve the reported issue.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21944739
Report Number3012307300-2025-05112
Device Sequence Number8547891
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551(11)181009
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL1-CW-120V
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown